Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: L. Fox
Title: The numerical solution of two-point boundary problems in ordinary differential equations
Additional book information New York, Oxford University Press, 1957. 11+371 pp. $9.60.

Review Information

Reviewer: Wolfgang Wasow
Journal: Bull. Amer. Math. Soc. 64 (1958), 296-298
PII: S 0002-9904(1958)10236-0

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia